# SDR UIEA2020041500755

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,937 hours, 17,533 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 980871173T211
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS CARGO A/C TEMP( REMOVED AND REPLACED FWD DUCT TEMP SENSOR  IAW AMM 21-61-01. OPS CHECK GOOD. )
